# SDR MASA200601111

- Difficulty date: April 17, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,927 hours, 12,419 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7201 IAD - YAW DAMP 2 INOP.  IAPS DEGRADED, FLT DIR 2 FAIL STATUS MSG.  MAINTENANCE REMOVED AND REPLACED RT AFCS C/B
